Alert archive / Texas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 39, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Jun 8, 2010, 3:20 AM CDT for Cameron County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2010, 3:20 AM CDT (08:20 UTC)
- Expired
- Jun 8, 2010, 4:00 AM CDT
- In force
- 40 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
County Cameron County, TX
The radar
The Brownsville radar (KBRO), 29 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 8.3 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3402 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 837 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.5
The text
As transmitted, in the capitals the NWS used until 2016.
340
WUUS54 KBRO 080820
SVRBRO
TXC061-080900-
/O.NEW.KBRO.SV.W.0039.100608T0820Z-100608T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
320 AM CDT TUE JUN 8 2010
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CAMERON COUNTY IN DEEP SOUTH TEXAS.
* UNTIL 400 AM CDT
* AT 319 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING DAMAGING 60 MPH WINDS...
10 MILES SOUTH OF PORT ISABEL...MOVING NORTH AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PORT ISABEL.
SOUTH PADRE ISLAND.
BUENA VISTA.
HOLLY BEACH.
LAGUNA HEIGHTS.
LAGUNA VISTA.
BROWNSVILLE SHIP CHANNEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY. DO NOT USE ELECTRICAL APPLIANCES OR TELEPHONES.
WIND GUSTS TO 60 MPH OR MORE WILL CAUSE SOME STRUCTURAL DAMAGE...
MAINLY TO TREES AND POWER LINES. POORLY ANCHORED ROOFS...MOBILE
HOMES...AND SHEDS ARE ALSO AT RISK.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2595 9716 2595 9718 2596 9724 2593 9732
2629 9738 2629 9737 2627 9735 2629 9732
2626 9733 2625 9731 2623 9734 2620 9731
2611 9730 2609 9722 2606 9722 2607 9719
2610 9719 2629 9721 2629 9720 2607 9716
TIME...MOT...LOC 0819Z 196DEG 18KT 2596 9718
$$
TOMASELLI1 follow-up statement
801
WWUS54 KBRO 080846
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
346 AM CDT TUE JUN 8 2010
TXC061-080900-
/O.CON.KBRO.SV.W.0039.000000T0000Z-100608T0900Z/
CAMERON-
346 AM CDT TUE JUN 8 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR EASTERN CAMERON COUNTY...
THE SEVERE THUNDERSTORM WILL BE NEAR...
SOUTH PADRE ISLAND.
PORT ISABEL.
BUENA VISTA.
HOLLY BEACH.
LAGUNA HEIGHTS.
LAGUNA VISTA.
BROWNSVILLE SHIP CHANNEL.
THE SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING...
60 MPH WIND GUSTS.
EXCESSIVE AND DEADLY CLOUD-TO-GROUND LIGHTNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM.
AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT WHILE
LIGHTNING IS IN THE AREA.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2595 9716 2595 9718 2596 9724 2593 9732
2629 9738 2629 9737 2627 9735 2629 9732
2626 9733 2625 9731 2623 9734 2620 9731
2611 9730 2609 9722 2606 9722 2607 9719
2610 9719 2629 9721 2629 9720 2607 9716
TIME...MOT...LOC 0845Z 196DEG 18KT 2609 9714
$$
TOMASELLIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 9:00 PM CDT, 6 hours 20 minutes earlier.
Area forecast discussion, Jun 7, 9:00 PM CDT, 6 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 900 PM CDT MON JUN 7 2010 .UPDATE... SHOWERS AND THUNDERSTORMS HAVE DECREASED IN INTENSITY THIS EVENING. SOME LINGERING SHOWERS COULD CONTINUE TONIGHT...THEREFORE WILL KEEP SCATTERED SHOWERS IN THE FORECAST FOR TONIGHT. MODELS REMAIN IN AGREEMENT IN IN KEEPING A MID LEVEL LOW PRESSURE SYSTEM OVER DEEP SOUTH TEXAS THROUGH TUESDAY. EXPECT SHOWERS OR THUNDERSTORMS TO INCREASE ONCE AGAIN TUESDAY AFTERNOON AND CONTINUE THROUGH THE EVENING HOURS. THE BRO SOUNDING THIS EVENING CONTINUES TO SHOW INSTABILITY AND MOISTURE AS THE MODELS INDICATE. CLOUD COVER WILL KEEP TEMPERATURES SLIGHTLY BELOW NORMAL FOR THIS TIME OF YEAR ON TUESDAY...ALTHOUGH HUMIDITIES WILL CONTINUE TO BE VERY HIGH. && .AVIATION... VFR CONDITIONS WILL PREVAIL OVER THE REGIONAL AIRPORTS FOR THE NEXT 24 HOURS WITH TEMPO MVFR CIG/VSBYS DUE TO SCATTERED SHOWERS OR THUNDERSTORMS ESPECIALLY DURING THE AFTERNOON HOURS. WINDS WILL BR LIGHT OCCASIONALLY MODERATE FROM THE SOUTHEAST THROUGH TUESDAY EVENING. && .MARINE... LIGHT OCCASIONAL MODERATE ONSHORE FLOW WILL CONTINUE THROUGH TUESDAY NIGHT. SEAS WILL BE LOW THROUGH MOST OF THE PERIOD. ISOLATED SHOWERS OR THUNDERSTORMS ARE POSSIBLE THROUGH TUESDAY NIGHT. MODERATE SOUTHEAST WINDS WILL INCREASE TO 15 TO 20 KNOTS FOR THE LATTER HALF OF THE WEEK...WITH RESULTING SEAS OF 4 TO 6 FEET ACROSS THE GULF. WINDS MAY INCREASE TO ADVISORY CRITERIA BRIEFLY THURSDAY OR FRIDAY...BUT CURRENT THOUGHT IS THAT THIS WOULD BE RESTRICTED TO NO MORE THAN A 6 HOUR BLOCK. && .PREV DISCUSSION... /ISSUED 129 PM CDT MON JUN 7 2010/ SHORT TERM /7 PM TONIGHT THROUGH 7 AM WEDNESDAY/...LOCAL AND FORECAST SOUNDINGS INDICATING PLENTY OF INSTABILITY AND MOISTURE TO SUPPORT DEEP CONVECTION THROUGH TUESDAY AS MID LEVEL LOW DEEPENS AND SLOWLY DRIFTS NORTHWARD. MODELS REMAIN IN GOOD AGREEMENT WITH POSITIONING AND MOVEMENT ALTHOUGH NAM STILL A LITTLE OPTIMISTIC WITH FASTER MOVEMENT AND LOWER QPF. QUESTION REMAINS EXACTLY WHERE HEAVIEST RAINS WILL SET UP. BEST BETS CONTINUE TO BE TO THE WEST OF HIGHWAY 77 TUESDAY MORNING AND FURTHER NORTH BY TUESDAY NIGHT EARLY WEDNESDAY. MOST OF DEEP SOUTH TEXAS WILL SEE MEASUREABLE PRECIPITATION. STRONGER STORMS TO THE WEST AND NORTH WILL BE CAPABLE OF HEAVY DOWNPOURS...LIMITED VSBY...GUSTY WINDS AND SIGNIFICANT LIGHTNING. CLOUD COVER WILL KEEP TEMPERATURES DOWN ON TUESDAY BUT HUMIDITY WILL REMAIN OPPRESSIVE THROUGH MOST OF THE NIGHT TONIGHT AND DAYTIME HOURS ON TUESDAY. LONG TERM /7 AM WEDNESDAY THROUGH MONDAY/...THE MAIN FORECAST CHALLENGE IN THE LONG TERM WILL BE PCPN CHCS ALONG WITH THE CONTINUED SULTRY SUMMER LIKE CONDITIONS. MID LVL LOW PRESSURE SYSTEM PROGGED BY MDLS TO SLOWLY SPIN ACROSS THE CENTRAL AND NE PORTIONS OF TX AS THE TERM BEGINS ON WED. WILL CONTINUE TO CALL FOR A SLIGHT CHC OF PCPN DURING THE DAYTIME HRS ON WED ACROSS DEEP SOUTH TX AS CYCLONIC FLOW CONTINUES TO INFLUENCE THE AREA ALONG WITH STRONG LOW LVL JET DEVELOPING. MDLS THEN PROG MID LVL LOW TO SLIDE ACROSS NE TX ON THU AND INTO THE NATIONS MID SECTION ON FRI. RAIN CHCS ARE ANTICIPATED TO END BY LATE WED INTO EARLY THU. MID LVL RIDGE BEGINS TO NOSE BACK WESTWARD ACROSS THE GULF OF MEXICO LATE IN THE WEEK WITH WEAK RIDGING TAKING PLACE LOCALLY DURING THE WEEKEND. HOWEVER...RIDGE WILL NOT BE ALLOWED TO ESTABLISH ITSELF AS ANOTHER MID LVL TROF SLIDES FROM THE PAC NW INTO THE FOUR CORNERS REGION DURING THE COURSE OF THE WEEKEND. RICH TROPICAL MOISTURE WILL REMAIN CONSISTENT THRU THE PERIOD WITH DEW POINTS GENERALLY REMAINING IN THE 70S WHICH WILL PROHIBIT OVRNGT LOWS FROM REACHING ANY SORT OF RELIEF RANGE. THE ANTICIPATED RAINFALL EXPECTED IN THE SHORT TERM WILL ALLOW HIGHER MOISTURE VALUES TO REMAIN WHICH WILL ACT TO MUTE DAYTIME MAX TEMPERATURES IN THE LONGER TERM. HOWEVER...DAYTIME READINGS WILL REMAIN HOT WITH LOW TO MID 90S ACROSS COASTAL COUNTIES AND UPPER 90S/NEAR 100 ACROSS OUR CENTRAL AND WESTERN FA. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE 65/64
Hazardous weather outlook, Jun 7, 8:30 PM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 830 PM CDT MON JUN 7 2010 GMZ130-132-135-150-155-170-175-081100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 830 PM CDT MON JUN 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS REDEVELOPING AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED TO SCATTERED THUNDERSTORMS TUESDAY AND TUESDAY NIGHT WITH HEAVY DOWNPOURS REDUCING VISIBILITY BRIEFLY BELOW 3 NM. WIND GUSTS TO 25 OR 30 MPH IN THUNDERSTORMS. WEDNESDAY THROUGH SUNDAY...ISOLATED MAINLY LATE NIGHT AND EARLY MORNING THUNDERSTORMS POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ248>257-081100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 830 PM CDT MON JUN 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. ISOLATED SHOWERS OR THUNDERSTORMS POSSIBLE. BRIEF HEAVY DOWNPOURS POSSIBLE WITH WIND GUSTS TO 30 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS WILL DEVELOP IN THE MORNING HOURS AND CONTINUE THROUGH THE DAY. LOCALLY HEAVY RAINFALL POSSIBLE WITH FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO 30 MPH. THUNDERSTORMS WILL TAPER OFF TUESDAY NIGHT AND END BY WEDNESDAY MORNING. CONTINUED HOT AND MUGGY WITH HEAT INDICES BETWEEN 105 AND 112 EACH AFTERNOON. OVERNIGHT TEMPERATURES REMAINING IN THE UPPER 70S TO LOWER 80S MOST OF THE NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. SPOTTERS MAY WISH TO SELF ACTIVATE ON TUESDAY.
In the hours before
Local storm report, Jun 8, 12:24 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1224 AM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM HAIL WESLACO 26.16N 97.98W
06/08/2010 E0.75 INCH HIDALGO TX PUBLIC
PUBLIC REPORTED SMALL BALLS OF HAIL 3/4 INCH IN SIZE IN
THE CITY OF WESLACO.
&&
TOMASELLILocal storm report, Jun 8, 12:26 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1226 AM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG WESLACO 26.16N 97.98W
06/08/2010 HIDALGO TX PUBLIC
SEVERAL LARGE LIMBS BROKEN OFF OF TREES AT A RESIDENCE IN
WESLACO.
&&
TOMASELLISpecial weather statement, Jun 8, 12:42 AM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 1242 AM CDT TUE JUN 8 2010 TXZ255-257-080630- INLAND CAMERON-COASTAL CAMERON- 1242 AM CDT TUE JUN 8 2010 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS... A LINE OF THUNDERSTORMS...MOVING NORTHEAST AT 25 MPH...WILL AFFECT BROWNSVILLE...OLMITO AND PORT ISABEL...UNTIL 130 AM CDT. GUSTY WINDS UP TO 40 MPH WILL OCCUR. EXCESSIVE CLOUD TO GROUND LIGHTNING IS EXPECTED! IF OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. IF INDOORS...REFRAIN FROM USING ELECTRICAL APPLIANCES. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. && WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. WHEN USING WIPERS...TURN ON HEADLIGHTS. AVOID DRIVING THROUGH PUDDLES THAT COULD HIDE POTHOLES OR CAUSE HYDROPLANING. MAKE SURE YOUR HEADLAMPS...TIRES...AND WIPERS ARE IN GOOD CONDITION. KEEP AN EMERGENCY KIT WHICH INCLUDES A FLASHLIGHT...FLARES...AND SIMPLE HAND TOOLS. SEVEN THOUSAND PEOPLE DIE IN WEATHER RELATED AUTOMOBILE ACCIDENTS EACH YEAR... MANY DUE TO POOR VISIBILITY AND WET ROADS. REMEMBER: VISIBILITY AND TRACTION LEAVE TIME FOR REACTION! TOMASELLI
Special weather statement, Jun 8, 12:47 AM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 1247 AM CDT TUE JUN 8 2010 TXZ254>256-080630- INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- 1247 AM CDT TUE JUN 8 2010 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS... THUNDERSTORMS...MOVING NORTH AT 20 MPH...WILL AFFECT SANTA MONICA... PORFIRIO...WILLAMAR AND PORT MANSFIELD...UNTIL 130 AM CDT. GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. && WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. WHEN USING WIPERS...TURN ON HEADLIGHTS. AVOID DRIVING THROUGH PUDDLES THAT COULD HIDE POTHOLES OR CAUSE HYDROPLANING. MAKE SURE YOUR HEADLAMPS...TIRES...AND WIPERS ARE IN GOOD CONDITION. KEEP AN EMERGENCY KIT WHICH INCLUDES A FLASHLIGHT...FLARES...AND SIMPLE HAND TOOLS. SEVEN THOUSAND PEOPLE DIE IN WEATHER RELATED AUTOMOBILE ACCIDENTS EACH YEAR... MANY DUE TO POOR VISIBILITY AND WET ROADS. REMEMBER: VISIBILITY AND TRACTION LEAVE TIME FOR REACTION! TOMASELLI
Special weather statement, Jun 8, 1:18 AM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 118 AM CDT TUE JUN 8 2010 TXZ251-080715- KENEDY- 118 AM CDT TUE JUN 8 2010 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS... THUNDERSTORMS...MOVING NORTH AT 20 MPH...WILL AFFECT RURAL SOUTHEASTERN KENEDY COUNTY AND RURAL EASTERN KENEDY COUNTY...UNTIL 215 AM CDT. GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. && WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. WHEN USING WIPERS...TURN ON HEADLIGHTS. AVOID DRIVING THROUGH PUDDLES THAT COULD HIDE POTHOLES OR CAUSE HYDROPLANING. MAKE SURE YOUR HEADLAMPS...TIRES...AND WIPERS ARE IN GOOD CONDITION. KEEP AN EMERGENCY KIT WHICH INCLUDES A FLASHLIGHT...FLARES...AND SIMPLE HAND TOOLS. SEVEN THOUSAND PEOPLE DIE IN WEATHER RELATED AUTOMOBILE ACCIDENTS EACH YEAR... MANY DUE TO POOR VISIBILITY AND WET ROADS. REMEMBER: VISIBILITY AND TRACTION LEAVE TIME FOR REACTION! TOMASELLI
Special weather statement, Jun 8, 3:06 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 306 AM CDT TUE JUN 8 2010 TXZ257-080845- COASTAL CAMERON- 306 AM CDT TUE JUN 8 2010 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG WINDS EXCESSIVE LIGHTNING AND HEAVY RAINS FOR PORT ISABEL AND SOUTH PADRE ISLAND... A THUNDERSTORM...MOVING NORTH AT 10 MPH...WILL AFFECT PORT ISABEL... LAGUNA HEIGHTS AND SOUTH PADRE ISLAND...UNTIL 345 AM CDT. GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. EXCESSIVE CLOUD TO GROUND LIGHTNING IS EXPECTED! IF OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. IF INDOORS...REFRAIN FROM USING ELECTRICAL APPLIANCES. DIME SIZE HAIL IS EXPECTED. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL OCCUR. MOTORISTS CAN EXPECT PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. && WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. WHEN USING WIPERS...TURN ON HEADLIGHTS. AVOID DRIVING THROUGH PUDDLES THAT COULD HIDE POTHOLES OR CAUSE HYDROPLANING. MAKE SURE YOUR HEADLAMPS...TIRES...AND WIPERS ARE IN GOOD CONDITION. KEEP AN EMERGENCY KIT WHICH INCLUDES A FLASHLIGHT...FLARES...AND SIMPLE HAND TOOLS. SEVEN THOUSAND PEOPLE DIE IN WEATHER RELATED AUTOMOBILE ACCIDENTS EACH YEAR... MANY DUE TO POOR VISIBILITY AND WET ROADS. REMEMBER: VISIBILITY AND TRACTION LEAVE TIME FOR REACTION! 52/BSG
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 11:49 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 56 min |
| Jun 8, 12:05 AM CDT | Severe Thunderstorm Warning | BRO | Cameron | 40 min |
| Jun 8, 12:30 AM CDT | Special Marine Warning | BRO | 60 min | |
| Jun 8, 12:55 AM CDT | Special Marine Warning | BRO | 65 min | |
| Jun 8, 3:10 AM CDT | Special Marine Warning | BRO | 65 min | |
| Jun 8, 3:38 AM CDT | Special Marine Warning | BRO | 67 min | |
| Jun 8, 4:19 AM CDT | Special Marine Warning | BRO | 56 min | |
| Jun 8, 4:44 AM CDT | Special Marine Warning | BRO | 61 min | |
| Jun 8, 5:14 AM CDT | Special Marine Warning | BRO | 61 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.